# SDR IPXA2018070931446

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 17,776 hours, 6,177 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK STATUS MSG "R ENG FIRE LOOP2" WAS SHOWN. COULD NOT RESET. FOUND TS6582 TERMINAL LUG IS BROKEN AT LWR AFT FIRED DET ELEMENT. TERMINAL LUG REPLACED IAW SWPM 20-30-11 REV 68.00; OPS TEST SATIS.
